# SDR BJNA2015FA0000084

- Difficulty date: February 20, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N148AS
- Make and model: Boeing 737-400
- Aircraft serial: 27149
- Aircraft time: 53,692 hours, 32,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 53,692 hours, 32,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO FUSELAGE SKIN FORWARD OF THE FWD LWR CARGO DOOR BELOW SKIN SPLICE.
